# SDR SWAA2023090596745

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 56,661 hours, 34,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP EMERGENCY EXIT LIGHT IS OUT<[01] R/R THE LAMP FOR THE LEFT FLAP EMERGENCY EXIT LIGHT ASSY; OP?S CHECKS IAW AMM 33-51-04.
